MAUDE Adverse Event Report: STRYKER TRAUMA KIEL U-BLADE LAG SCREW CONNECTOR GAMMA3®; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL U-BLADE LAG SCREW CONNECTOR GAMMA3®; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 13200330
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Insert gamma nail and insert u lag screw.Connecting u lag screw connector to the end of the lag screw, inserting the u blade and pushing it in 3 times with the u inserter, the u lag screw connector breaks at the middle groove.Insertion of the u blade gave up and continued with the lag screw inserted, and it ended.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that u-blade lag screw connector gamma3 was alleged of - instruments - broken, deformed, worn or scratched could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.The file will be closed formally in accordance to our procedures.In case the item and/or substantive information will become available in future the file will be reviewed and reopened.Device was not returned.

Brand Name
U-BLADE LAG SCREW CONNECTOR GAMMA3®
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8084096
Report Number0009610622-2018-01409
Device Sequence Number13997794
Product Code HSB
UDI-Device Identifier04546540377869
UDI-Public04546540377869
Combination Product (Y/N)N
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13200330
Device Lot NumberK00F4BF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer12/03/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR